# SDR FE5F200100012

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Boeing 757*
- Aircraft serial: 27204
- Aircraft time: 14,727 hours, 23,333 cycles
- Engine: Pwa PW2037
- Engine time: 11,569 hours, 18,274 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 1B8501
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

B757 A/C REG NR B-27007 ON TAKEOFF ROLL, JUST AS PILOT ADVANCED THROTTLES, A BANG WAS HEARD FROM LT ENG AND THEN EGT ROSE, RPM DROPPED.  PILOT ABORTED TAKEOFF AND IAW QRH SHUT DOWN THE ENG.  INITIAL INSPECTION REVEALED N1 IS SEIZED BUT N2 CAN BE ROTATED.  BORESCOPE INSPECTION REVEALED FROM 1ST STAGE THRU 3RD STAGE TURBINE ARE ALL DAMAGED AND ONE OF 1ST STAGE TURBINE BLADE UNDER-PLATFORM FRACTURED.  THIS ENG WILL BE SHIP TO P&W FOR REPAIR AND FURTHER INVESTIGATION.
